BibTeX record: journals/dm/Du04

download as .bib file

@article{DBLP:journals/dm/Du04,
  author    = {Beiliang Du},
  title     = {The spectrum of optimal strong partially balanced designs with block
               size five},
  journal   = {Discrete Mathematics},
  volume    = {288},
  number    = {1-3},
  pages     = {19--28},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.disc.2004.09.002},
  doi       = {10.1016/j.disc.2004.09.002},
  timestamp = {Tue, 12 Apr 2005 14:33:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Du04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}